MathSciNet Relay Station
MathSciNet bibliographic data
MR2107260 94A12 (62M20)
Nakamori, S.; Caballero-Águila, R.; Hermoso-Carazo, A.; Linares-Pérez, J. Recursive estimators of signals from measurements with stochastic delays using covariance information. Appl. Math. Comput. 162 (2005), no. 1, 65–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement